# SDR ASAA9880054

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0105606005
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACK LIGHTS FROM ROWS 33 AFT WERE FOUND INOPERATIVE.  REPLACED LAMP MODULE AT ROW 33 AND OPERATED NORMALLY.  (M)
